# SDR USAA960306

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22887
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Part time: 35,144 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .375 INCH CRACK SKIN LOWER HINGE CUTOUT LOWER CORNER OF SERVICE DOOR.  INSTALLED DOUBLER, REPAIRED PER TR 52-10-05.  (M)
